RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kir'yanova, Ludmila Vladimirovna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:134
Abstract pages:630
Full texts:281
Associate professor
Candidate of physico-mathematical sciences
Keywords: Applied Statistics, fractional differentiation

Subject:

Mathematical statistics, fractional differentiation


http://www.mathnet.ru/eng/person36904
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247605

Publications in Math-Net.Ru
1992
1. L. V. Kir'yanova, “Nonclassical estimates of precision of normal approximation for martingales”, Mat. Zametki, 52:5 (1992),  56–62  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1116–1120  isi
1991
2. L. V. Kir'yanova, V. I. Rotar', “An estimate for the rate of convergence in the central limit theorem for martingales”, Teor. Veroyatnost. i Primenen., 36:2 (1991),  301–312  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:2 (1991), 289–302  isi
1990
3. L. V. Kir'yanova, V. I. Rotar', “On the rate of convergence in the limit theorem for martingales”, Dokl. Akad. Nauk SSSR, 311:5 (1990),  1042–1044  mathnet  mathscinet  zmath; Dokl. Math., 41:2 (1990), 332–334
4. L. V. Kir'yanova, “Nonuniform estimates of the accuracy of normal approximation for martingales”, Teor. Veroyatnost. i Primenen., 35:2 (1990),  397–398  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:2 (1990), 359–360  isi
1987
5. L. V. Kir'yanova, V. I. Rotar', “Some remarks on sums of dependent components”, Mat. Zametki, 42:5 (1987),  747–750  mathnet  mathscinet  zmath; Math. Notes, 42:5 (1987), 910–912  isi
1986
6. L. V. Kiryanova, V. I. Rotar, “A lemma on «corrected» distributions”, Teor. Veroyatnost. i Primenen., 31:4 (1986),  801–805  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:4 (1987), 708–712  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020